Ive been on 4-5 mg ativan 5or6 years. what drug do you use to feel comfortable while getting off ativan?
11 Oct 2011
As you probably know, it is best to decrease your dosage slowly over much time when getting off a benzodiazepine such as ativan. If you are having rebound anxiety, I can recommend you investigate other medicines besides the benzodiazepines for anxiety such as many antidepressants which also help with anxiety. There is a support group which maybe helpful at the following website:
Browse the site, talk to some of the members, I think they can be of some use to you.
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... I am still sick as a dog. How long does this last? I really need help!! It comes in waves of weakness and nausea. I can not believe that I could ...
1 answer • 4 Nov 2009
I have been prescribed apo-omprazole to help with acid build up from vomiting due to chemo treatments. I am also taking kytril and dexaamethasone for ...
1 answer • 5 Dec 2010
Hello, I have been feeling Nausea for about 4 Months now, everyone says its GERD. I never vommit just gag a lot. Would an antiemetic work for this ...
1 answer • 1 Dec 2011
I had a seizure the other night and the doctor prescribed me with Ativan and I take it 3 times a day one when I get up mid of day then when I go to ...
2 answers • 24 Nov 2013
4 answers • 5 Jan 2015